# SDR IXXA0200067S

- Difficulty date: May 17, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 81,868 hours, 23,437 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Cracked
- Location: Fwd Entrance
- Part time: 81,868 hours, 23,437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED UNDER A TEMPORARY REPAIR OF THE FORWARD ENTRANCE DOOR CUT OUT FORWARD UPPER CORNER.  REPAIR ACCOMPLISHED, REMOVAL OF THE TEMPORARY REPAIR AND DAMAGED AREA, FABRICATION AND INSTALLATIN OF A REPAIR FILLER, EXTERNAL DOUBLER AND TRIPLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REAPIR MANUAL.
